# SDR SWAA2021052674033

- Difficulty date: May 17, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - EMEREGENCY EXIT LIGHTS INOP AT RH OVERWING EXIT SIDEWALL FWD AND AFT; STOWBINS 1-2FED AND DOOR 1R.
